# SDR 9623519974

- Difficulty date: October 26, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N9338
- Make and model: Doug DC-9-31
- Aircraft serial: 47347
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Press Panel
- Condition: Cracked
- Location: Bs 83
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING H-CHECK, FOUND CRACKS IN THE NOSE LANDING GEAR HORIZONTAL PRESSURE PANEL AT FS 83, RIGHT SIDE, AND AT FS 110 LEFT SIDE.  REPAIRED PANEL (P/N 9910073-3, -313) PER EA 99-111747, 99-111758.
